BibTeX records: David R. Guichard

download as .bib file

@article{DBLP:journals/dm/Guichard08,
  author    = {David R. Guichard},
  title     = {Perfect matchings in pruned grid graphs},
  journal   = {Discret. Math.},
  volume    = {308},
  number    = {24},
  pages     = {6552--6557},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.disc.2007.11.032},
  doi       = {10.1016/j.disc.2007.11.032},
  timestamp = {Fri, 12 Feb 2021 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/Guichard08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/arscom/Guichard04,
  author    = {David R. Guichard},
  title     = {Redundance of Trees},
  journal   = {Ars Comb.},
  volume    = {70},
  year      = {2004},
  timestamp = {Fri, 27 May 2005 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/arscom/Guichard04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/arscom/FisherLGMR03,
  author    = {David C. Fisher and
               J. Richard Lundgren and
               David R. Guichard and
               Sarah K. Merz and
               K. Brooks Reid},
  title     = {Domination Graphs of Tournaments with Isolated Vertices},
  journal   = {Ars Comb.},
  volume    = {66},
  year      = {2003},
  timestamp = {Thu, 27 Nov 2003 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/arscom/FisherLGMR03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/gc/FisherGLMR01,
  author    = {David C. Fisher and
               David R. Guichard and
               J. Richard Lundgren and
               Sarah K. Merz and
               K. Brooks Reid},
  title     = {Domination Graphs with Nontrivial Components},
  journal   = {Graphs Comb.},
  volume    = {17},
  number    = {2},
  pages     = {227--236},
  year      = {2001},
  url       = {https://doi.org/10.1007/s003730170036},
  doi       = {10.1007/s003730170036},
  timestamp = {Thu, 04 Jun 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/gc/FisherGLMR01.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/siamdm/Guichard98,
  author    = {David R. Guichard},
  title     = {Competition Graphs of Hamiltonian Digraphs},
  journal   = {{SIAM} J. Discret. Math.},
  volume    = {11},
  number    = {1},
  pages     = {128--134},
  year      = {1998},
  url       = {https://doi.org/10.1137/S089548019629735X},
  doi       = {10.1137/S089548019629735X},
  timestamp = {Sat, 25 Apr 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/siamdm/Guichard98.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dam/Guichard96,
  author    = {David R. Guichard},
  title     = {No-hole K-tuple (r+1)-distant Colorings of odd Cycles},
  journal   = {Discret. Appl. Math.},
  volume    = {64},
  number    = {1},
  pages     = {87--92},
  year      = {1996},
  url       = {https://doi.org/10.1016/0166-218X(95)00108-4},
  doi       = {10.1016/0166-218X(95)00108-4},
  timestamp = {Thu, 11 Feb 2021 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dam/Guichard96.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jgt/Guichard93,
  author    = {David R. Guichard},
  title     = {Acyclic graph coloring and the complexity of the star chromatic number},
  journal   = {J. Graph Theory},
  volume    = {17},
  number    = {2},
  pages     = {129--134},
  year      = {1993},
  url       = {https://doi.org/10.1002/jgt.3190170202},
  doi       = {10.1002/jgt.3190170202},
  timestamp = {Fri, 02 Oct 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/jgt/Guichard93.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/siamdm/GuichardK92,
  author    = {David R. Guichard and
               John W. Krussel},
  title     = {Pair Labelings of Graphs},
  journal   = {{SIAM} J. Discret. Math.},
  volume    = {5},
  number    = {1},
  pages     = {144--149},
  year      = {1992},
  url       = {https://doi.org/10.1137/0405012},
  doi       = {10.1137/0405012},
  timestamp = {Sat, 25 Apr 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/siamdm/GuichardK92.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/Guichard90,
  author    = {David R. Guichard},
  title     = {Two theorems on the addition of residue classes},
  journal   = {Discret. Math.},
  volume    = {81},
  number    = {1},
  pages     = {11--18},
  year      = {1990},
  url       = {https://doi.org/10.1016/0012-365X(90)90174-G},
  doi       = {10.1016/0012-365X(90)90174-G},
  timestamp = {Fri, 12 Feb 2021 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/Guichard90.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/GriggsGG88,
  author    = {Jerrold R. Griggs and
               Charles M. Grinstead and
               David R. Guichard},
  title     = {The number of maximal independent sets in a connected graph},
  journal   = {Discret. Math.},
  volume    = {68},
  number    = {2-3},
  pages     = {211--220},
  year      = {1988},
  url       = {https://doi.org/10.1016/0012-365X(88)90114-8},
  doi       = {10.1016/0012-365X(88)90114-8},
  timestamp = {Fri, 12 Feb 2021 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/GriggsGG88.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Guichard84,
  author    = {David R. Guichard},
  title     = {A note on r-maximal subspaces of V\({}_{\mbox{{\(\infty\)}}}\)},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {26},
  number    = {1},
  pages     = {1--9},
  year      = {1984},
  url       = {https://doi.org/10.1016/0168-0072(84)90037-X},
  doi       = {10.1016/0168-0072(84)90037-X},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Guichard84.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/apal/Guichard83,
  author    = {David R. Guichard},
  title     = {Automorphisms of substructure lattices in recursive algebra},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {25},
  number    = {1},
  pages     = {47--58},
  year      = {1983},
  url       = {https://doi.org/10.1016/0168-0072(83)90053-2},
  doi       = {10.1016/0168-0072(83)90053-2},
  timestamp = {Fri, 21 Feb 2020 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/Guichard83.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics